Asymptotics of the spectral function of singular differential operators
Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 523-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_3_a5,
author = {N. I. Kipriyanova},
title = {Asymptotics of the spectral function of singular differential operators},
journal = {Doklady Akademii Nauk},
pages = {523--525},
year = {1978},
volume = {239},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a5/}
}
N. I. Kipriyanova. Asymptotics of the spectral function of singular differential operators. Doklady Akademii Nauk, Tome 239 (1978) no. 3, pp. 523-525. http://geodesic.mathdoc.fr/item/DAN_1978_239_3_a5/